# SDR SWIA2023041200001

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 41,101 hours, 37,737 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CA SIDE WINDSHIELD  SHATTERED IN CLIMBOUT (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
